# SDR 20001120SH030

- Difficulty date: April 6, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N331SB
- Make and model: Stbros SD330
- Aircraft serial: SH3015
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Copilot Mic
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL - FLT 8676 - PILOT REPORTED COMM FAILURE ALL SYSTEMS.  AIR TURNED BACK TO HNL, LANDED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED A WIRE DISCONNECTED AND SHORTED AT COPILOT''S MIC SWITCH.  RE-SOLDERED WIRE TO TERMINAL.  OPERATIONAL CHECKED NR 1 AND NR 2 COMM''S, SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
